Loading ...
Sorry, an error occurred while loading the content.

Re: [Rejuvenation] pissed off "Doc"

Expand Messages
  • Mike Gow
    ... From: David Speer To: Sent: Friday, December 22, 2000 3:31 PM Subject: Re: [Rejuvenation]
    Message 1 of 1 , Dec 26, 2000
    • 0 Attachment
      ----- Original Message -----
      From: "David Speer" <bigdoc132@...>
      To: <Rejuvenation@egroups.com>
      Sent: Friday, December 22, 2000 3:31 PM
      Subject: Re: [Rejuvenation] Macronutrient ratios and GH release


      (Doc wrote,)
      > Actually, I do not agree with much of this post. If I am having so little
      > impact on the rest of this group, I might as well be posting to the wind.
      > I may just start doing that, since I am getting so tired of argueing and
      > defending everything I say lately. I should not be surprised, since the
      > majority always seems to have such an aversion to reality.
      >
      > Doc
      >
      > [Doc, ever since you stopped taking growth hormone, you SAY you are
      > better with just testosterone, but you have really gotten to be a bit
      > paranoid. Who says you are not having an impact on this group? Somebody
      > wrote that skipping dinner releases GH, you don't agree with it, and
      > so you say you are not having any impact on the group!? Nobody has
      > been arguing with you. You are the only one that has commented on this
      > post so far, so nobody has argued with you. Really, I think you should
      > start taking growth hormone again. It makes you more easy going. You
      > seem to be fighting, and nobody is fighting with you. - Ellis]

      From mikeg,

      If you all will step back from your keyboards and think about it, all in
      this group, are participating in an experiment, a long term experiment that,
      unless all using hgh suddenly start dropping like flies, is going to take a,
      hopefully, long, long time, to show results. Quick results, as claimed by
      Ellis, and a few others, have not been earth shaking.

      It is very possible that some of these results, cell hydration, thicker skin, etc. might have been caused by other products than hgh, if we had known of them. We should all make an effort to stay civil, yet at the same time, not be afraid to express our opinions. The key word there is, "opinion".

      I honestly don't know what will help us to live many years pasat the " average". If you look back in history, the average lifespan has, actually, not gone up very much in the last two hundred and fifty years. I know, I know, you are going to say that it has gone up big time, but if you factor out the children who never made it past the age of 1 or two years of age, factor out all who died from other than age related reasons, you find many people who lived into their seventies, eighties, and even nineties, two and three hundred years ago.

      I know that I have been using 400iu to 2000iu vitamin E, along with
      megadoses of many other vitamins, since the late 60's. According to the
      drs. back then, this was a waste of money. " Pissing it down the drain"
      according to one doc. Now, all the Docs are recommending anti-oxidents,
      but, as I wrote before, we live so long, that none of us are liable to
      really notice results, for at least another 5-10 years.

      I do know that when I break down and work out with weights, for even a short time, I build like a maniac. So something is working. I think the point Ellis might be making "doc" is that you sound a little antagonistic or defensive, perhaps rightfully so, but is it possible that the steroid use could be having an androgenic effect, that is making you feel more aggressive? I only ask,
      because, about 6 years ago, my wife and I (she was 50 at the time, and not a
      fighter) were working pretty hard with weights, and she actually belted some
      woman who pissed her off. I know from my own weight training, that when I
      lift weights, hard, I also become more aggressive. That's just a thought,
      doc. I think we would all suffer a loss, if you drop out. Don't take
      everything said, personnally, and always, "CONSIDER THE SOURCE!"

      I am following "Doc's" advice, 3iu hgh every third day, but have only just started this regime. Is it making any difference? Hell, I don't know, nothing I have ever used, kicked me in the ass after only one or two weeks, other than
      amphetamines( OOGA, OOGA, OOGA) of course. I think I am feeling a little
      more energetic, but too early to tell.

      longlife

      mikeg
    Your message has been successfully submitted and would be delivered to recipients shortly.